# SDR AALA202010209015

- Difficulty date: October 16, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 72,771 hours, 9,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141W25616
- Condition: Cracked
- Location: Bs 487
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACKED FORWARD CARGO FLOOR SUPPORT AT BS 487 AND LBL 12.  REPLACED FLOOR SUPPORT, PER SRM 51-40-02 AND AARD 51-20-00-1.
